# SDR SWAA2023110709956

- Difficulty date: October 12, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON SEVERAL POSITIONS AT PASSENGER CABIN (10 EA) 2023-635488<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON SEVERAL POSITIONS AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-000-801 AND B737-700 AMM 33-51-15-400-802;[02] CORRECTED STEP 1 REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON SEVERAL POSITIONS AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-000-802 AND B737-700 AMM 33-51-15-400-802;[03] CERTIFIED WORK PERFORMED.
